Skip to main content
padlock icon - secure page this page is secure

Dynamical Systems: An International Journal was previously published as Dynamics and Stability of Systems.

Publisher: Taylor and Francis Ltd

More about this publication?
Volume 22, Number 4, December 2007

Favourites:
ADD

The box dimension of invariant graphs over hyperbolic systems
pp. 451-467(17)
Author: Walkden, C. P.

Favourites:
ADD

Multifractal analysis of Birkhoff averages for some self-affine IFS
pp. 469-483(15)
Authors: Jordan, Thomas; Simon, Károly

Favourites:
ADD

Blow-up for doubly degenerate parabolic system with nonlocal sources
pp. 485-509(25)
Authors: Li, Zhongping; Mu, Chunlai

Favourites:
ADD

Functions for relative maximization
pp. 511-528(18)
Authors: Garibaldi, E.; Lopes, A. O.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more